Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 2, Pages 171-183
http://dx.doi.org/10.1155/S1048953396000172

Stochastic analysis of the departure and quasi-input processes in a versatile single-server queue

University Complutense of Madrid, Mathematics Faculty, Department of Statistics and O.R., Madrid 28040, Spain

Received 1 July 1995; Revised 1 October 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. R. Artalejo and A. Gomez-Corral, “Stochastic analysis of the departure and quasi-input processes in a versatile single-server queue,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 2, pp. 171-183, 1996. https://doi.org/10.1155/S1048953396000172.